Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY
Ferrari G, Salminen P (2016)
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
On an integral equation for the free-boundary of stochastic, irreversible investment problems
Ferrari G (2015)
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary
Ferrari G, Salminen P (2014) Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2638626
Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources
Chiarolla MB, Ferrari G, Riedel F (2013)
Siam Journal On Control And Optimization 51(5): 3863-3885.
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
On an integral equation for the free boundary of stochastic, irreversible investment problems
Ferrari G (2012) Working Papers. Institute of Mathematical Economics; 471.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671727
Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources
Chiarolla MB, Ferrari G, Riedel F (2012) Working Papers. Institute of Mathematical Economics; 463.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="base capacity"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung